Twitches are driving me INSANE!!

Discussion in 'Mental Health Disorders' started by Woodsmoke, Apr 6, 2011.

Thread Status:
Not open for further replies.
  1. Woodsmoke

    Woodsmoke Well-Known Member

    Bad images (whether imagined or from memory- stupid stuff, sometimes, other times, DISGUSTING) that really disturb me go round and round my head and I end up twitching- tonight my neck keeps twitching to the side, other times it's full body.

    I repeat words when I type. I go over them again and again because it 'didn't feel right.'

    I can't mix my work/money/health documents with my writing notebooks etc because I think it will 'contaminate' my work with... mundaneness of reality, I suppose. I really, REALLY FEAR this.

    Little repeated habits such as rubbing fingers in a certain way.... tapping things a certain number of times.... have to have my ornaments/crockery etc exactly 'lined up.'

    You know what I'm getting at. There's more but I can't think of it right now...

    Is this OCD? It's been going on in small degrees since I was 16. My doctor didn't even care that I tried to kill myself, so I never bothered to inform him of these things. Now, it's on the increase and I have to do something. I am just so afraid of sounding like a hypochondriac to my doctor...

  2. AlopexAngel

    AlopexAngel Chat Buddy

    That indeed does sound like OCD. You should talk to a therapist about managing your symptoms. If he doesn't care, try to find one that does. Tc.
  3. Avarice

    Avarice Well-Known Member

    I can relate to some of the things you mention here such as the tapping things certain number of times, etc., I know it can get frustrating and have quite a heavy impact on your life.

    Like angeliris said, try talking about it to somebody like a therapist or your doctor, and if they won't listen, try a different one. It sounds as though you really need help with this so you should fight to find someone who will be able to offer that.
  4. herenow

    herenow Well-Known Member

    The twitching may be from your meds, better tell your doctor.
Thread Status:
Not open for further replies.